Zhisheng ShuaiZhisheng Shuai, Ph.D. (Alberta)
Associate Professor
Department of Mathematics
University of Central Florida
Orlando FL 32816

Biographical Sketch (CV)
Office: MSB 321
Phone: 407-823-5251
Email: shuai@ucf.edu

Current Teaching (Previous)

In Spring 2021, I will teach two mathematical modeling courses: one at undergraduate level and the other at graduate level.

  • MAP 4103 – 0001: Mathematical Modeling I (TR 3:00pm-4:20pm)
  • MAP 5117 – 0W61: Mathematical Modeling (TBA)

Research Interests

  • Nonlinear differential equations and dynamical systems
  • Mathematical modeling of infectious diseases
  • Mathematical ecology and epidemiology

Selected Publications (More)

  • Disease invasion on community networks with environmental pathogen movement (with J.H. Tien, M.C. Eisenberg, and P. van den Driessche).
    Journal of Mathematical Biology, 70 (2015) 1065-1092. PDF
  • Walks and cycles on a digraph with application to population dynamics (with J.W. Moon and P. van den Driessche).
    Linear Algebra and its Applications, 451 (2014) 182-196. PDF
  • Global stability of infectious disease models using Lyapunov functions (with P. van den Driessche).
    SIAM Journal on Applied Mathematics, 73 (2013) 1513-1532.  PDF
  • Cholera models with hyperinfectivity and temporary immunity (with J.H. Tien and P. van den Driessche).
    Bulletin of Mathematical Biology, 74 (2012) 2423-2445.  PDF
  • Global dynamics of cholera models with differential infectivity (with P. van den Driessche).
    Mathematical Biosciences, 234 (2011) 118-126. PDF
  • Global-stability problem for coupled systems of differential equations on networks (with M.Y. Li).
    Journal of Differential Equations, 248 (2010) 1-20. PDF

Events at UCF (Other/More)